# SDR REXA2012121101735

- Difficulty date: December 10, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 21,193 hours, 18,744 cycles
- System (JASC): 5751 · Ailerons
- Part: Link
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON OUTBOARD PCU LINK AND AILERON LUG ARE CHAFED ON LOWER SIDE.  REPAIRED IAW BOMBARDIER REO 601R-57-61-324.
